# SDR SWIA2020072751485

- Difficulty date: June 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-BODY SUPPORT STRUCTURE- STRAP LOCATED AT LBL 17.63 BETWEEN FS879 AND FS909 IS CORRODED.      REMOVED AND INSTALLED 1EA NEW LBL 17.63 STAP BETWEEN F.S. 879 AND 909 AND RESTORED FINISH IAW SRM.
